Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The known finite simple groups


Author: L. E. Dickson
Journal: Bull. Amer. Math. Soc. 5 (1899), 470-475
DOI: https://doi.org/10.1090/S0002-9904-1899-00635-9
This work is cited by: Bull. Amer. Math. Soc., Volume 30, Number 9-10 (1924), 489--492
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1899-00635-9

American Mathematical Society